PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 36 | 1 | 71-84
Tytuł artykułu

On centralizer of semiprime inverse semiring

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let S be 2-torsion free semiprime inverse semiring satisfying A₂ condition of Bandlet and Petrich [1]. We investigate, when an additive mapping T on S becomes centralizer.
Twórcy
autor
  • Department of Mathematics, GC University, Lahore, Pakistan
autor
  • Department of Mathematics, GC University, Lahore, Pakistan
autor
  • Department of Mathematics, GC University, Lahore, Pakistan
Bibliografia
  • [1] H.J. Bandlet and M. Petrich, Subdirect products of rings and distrbutive lattics, Proc. Edin Math. Soc. 25 (1982), 135-171. doi: 10.1017/s0013091500016643
  • [2] M. Bresar and Borut Zalar, On the structure of Jordan *-derivations, Colloq. Math. 63 (2) (1992) http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:0786.46045, 163-171.
  • [3] J.S. Golan, The theory of semirings with applications in mathematics and theoretical computer science (John Wiley and Sons. Inc., New York, 1992). doi: 10.1007/978-94-015-9333-5_-13
  • [4] M.A Javed, M. Aslam and M. Hussain, On condition (A₂) of Bandlet and Petrich for inverse Semirings, Int. Mathematical Forum 7 (59) (2012) http://www.m-hikari.com/imf/imf-2012/57-60-2012/aslamIMF57-60-2012.pdf, 2903-2914.
  • [5] U. Habisch and H.J. Weinert, Semirings-Algebraic theory and applications in computer science (World Scientific, 1993). doi: 10.1142/3903
  • [6] P.H. Karvellas, Inversive semirings, J. Austral. Math. Soc. 18 (1974), 277-288. doi: 10.1017/s1446788700022850
  • [7] V.J Khanna, Lattices and Boolean Algebras (Vikas Publishing House Pvt. Ltd., 2004).
  • [8] M.K. Sen, S.K. Maity and K.P Shum, Clifford semirings and generalized clifford semirings, Taiwanese J. Math. 9 (2005) http://journal.tms.org.tw/index.php/TJM/article/view/1014, 433-444.
  • [9] M.K. Sen and S.K. Maity, Regular additively inverse semirings, Acta Math. Univ. Comenianae 1 (2006) http://eudml.org/doc/129834, 137-146.
  • [10] J. Vukman, Centralizers of semiprime rings, Comment. Math. Univ. Carolinae 42 (2001) http://hdl.handle.net/10338.dmlcz/118920, 101-108.
  • [11] J. Vukman, Jordan left derivation on semiprime rings, Math. Jour. Okayama Univ. 39 (1997) http://www.math.okayama-u.ac.jp/mjou/mjou1-46/mjou_pdf/mjou_39/mjou_39_001.pdf, 1-6.
  • [12] B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolinae 32 (1991)http://hdl.handle.net/10338.dmlcz/118440, 609-614.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1252
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.